# SDR DALA2022012400458

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 79,848 hours, 28,320 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 LH ENG DRAG FTG CLAMP UP # 9 FASTENER HOLE HAS CRACK LIKE INDICATIONS IN THE FTG AT APPROX 6 & 9 OCLOCK POSITIONS. CORRECTIVE ACTION: REPAIRED L/H ENGINE DRAG FITTING # 9 FASTENER HOLE IN FITTING IAW ERA 585688-14AD REV C. (2094221)
